Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I go to the doc?

The last few nights I have not been sleeping well to say the least. I have been doing really bizarre things. For example, I went to wrap my arm around my husband in the middle of the night, and apparently thought he was the dog so I angrily pushed him and yelled "Uly, off the bed!!" Luckily, my husband was able to catch himself before falling. Then, later that night (this was night before last) I screamed real loud and grabbed my husband because I thought he was falling out of bed. I did one crazy thing last night but neither of us remember what, just remember being woken up by me. I am having moderate headaches, but nothing else abnormal. I have narcolepsy, but do not take the drug for it because I HATE the way it makes me feel. Imagine being REALLY drunk on too much Percocet. (And it makes me do strange things too)

 
ABusyBee

Asked by ABusyBee at 7:53 PM on May. 16, 2010 in Health

Level 18 (5,804 Credits)
This question is closed.
Answers (3)
  • Yes. I think you should.
    JazzlikeMraz

    Answer by JazzlikeMraz at 8:40 PM on May. 16, 2010

  • YES! You should see your doctor--especially because you are Narcoleptic! Narcolepsy can be VERY dangerous--especially if you're not taking your medication! What if you were driving along with your child in your car, and fell asleep at the wheel?! There HAS to be a drug out there that will address your symptoms and narcolepsy and not make you feel drunk/loopy all the time! I don;t know what it may be, but often times drugs that are NOT intended for certain medical conditions end up helping them anyway!

    If your current doctor is of no help, then look for one who is! YOU deserve to feel good about yourself, and be able to live your life as freely as possible!
    LoriKeet

    Answer by LoriKeet at 7:58 PM on May. 16, 2010

  • I dont have Narcolepsy with catoplexy so I wont just fall asleep. I get a sudden urge to sleep, but am able to stay awake. Cataplexy makes you just drop. The problem with taking the upper in the morning and taking a downer at night (my other medication option) is I do not get into stages 3 and 4 of sleep and it doesnt treat my legs going out on me. Narcoleptics go weak in the legs and fall with any strong emotion. I take my meds when I start getting really tired again then rest up with the meds then stop. I know, its terrible, but its just terrible!
    ABusyBee

    Answer by ABusyBee at 10:05 PM on May. 16, 2010